Taylor series expansions for the entropy rate of Hidden Markov Processes

Or Zuk, Eytan Domany, Ido Kanter, Michael Aizenman

Research output: Chapter in Book/Report/Conference proceedingConference contribution

7 Scopus citations

Abstract

Finding the entropy rate of Hidden Markov Processes is an active research topic, of both theoretical and practical importance. A recently used approach is studying the asymptotic behavior of the entropy rate in various regimes. In this paper we generalize and prove a previous conjecture relating the entropy rate to entropies of finite systems. We use the proof to establish series expansions for the entropy rate in two different regimes. We also study the radius of convergence of the two series expansions.

Original languageEnglish (US)
Title of host publication2006 IEEE International Conference on Communications, ICC 2006
Pages1598-1604
Number of pages7
DOIs
StatePublished - 2006
Event2006 IEEE International Conference on Communications, ICC 2006 - Istanbul, Turkey
Duration: Jul 11 2006Jul 15 2006

Publication series

NameIEEE International Conference on Communications
Volume4
ISSN (Print)0536-1486

Other

Other2006 IEEE International Conference on Communications, ICC 2006
CountryTurkey
CityIstanbul
Period7/11/067/15/06

All Science Journal Classification (ASJC) codes

  • Computer Networks and Communications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Taylor series expansions for the entropy rate of Hidden Markov Processes'. Together they form a unique fingerprint.

Cite this